Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An asymptotically efficient estimate in time series analysis

Author: Richard A. Vitale
Journal: Quart. Appl. Math. 30 (1973), 421-440
MSC: Primary 62M10
DOI: https://doi.org/10.1090/qam/408149
MathSciNet review: 408149
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] U. Grenander, On the estimation of regression coefficients in an autocorrelated disturbance, Ann. Math. Statist. 25 (1954) MR 0062402
  • [2] U. Grenander and M. Rosenblatt, Statistical analysis of stationary time series, Wiley, New York, 1957 MR 0084975
  • [3] U. Grenander and G. Szegö, Toeplitz forms and their applications, Univ. of California Press, Berkeley, Calif., 1958 MR 0094840
  • [4] E. J. Hannan. Time series analysis, Methuen, London, 1967 MR 0114281

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 62M10

Retrieve articles in all journals with MSC: 62M10

Additional Information

DOI: https://doi.org/10.1090/qam/408149
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society